Humberto Gomez
Cosmological scattering equations at tree-level and one-loop
Gomez, Humberto; Jusinskas, Renann Lipinski; Lipstein, Arthur
Authors
Abstract
We recently proposed a formula for tree-level n-point correlators of massive phi^4 theory in de Sitter momentum space which consists of an integral over n punctures on the Riemann sphere and differential operators in the future boundary dubbed the cosmological scattering equations. This formula was explicitly checked up to six points via a map to Witten diagrams using the global residue theorem. In this work we provide further details of these calculations and present an alternative formulation based on a double cover of the Riemann sphere. This framework can be used to derive simple graphical rules for evaluating the integrals more efficiently. Using these rules, we check the validity of our formula up to eight points and sketch the derivation of n-point correlators. Finally, we propose a similar formula for 1-loop n-point correlators in terms of an integral over (n+2) punctures on the Riemann sphere, which we verify at four points. The 1-loop formula holds for small masses in de Sitter space and arbitrary masses satisfying the Breitenlohner-Freedman bound after Wick-rotating to Anti-de Sitter space.
Citation
Gomez, H., Jusinskas, R. L., & Lipstein, A. (2022). Cosmological scattering equations at tree-level and one-loop. Journal of High Energy Physics, 2022(7), Article 4. https://doi.org/10.1007/jhep07%282022%29004
Journal Article Type | Article |
---|---|
Acceptance Date | May 31, 2022 |
Online Publication Date | Jul 1, 2022 |
Publication Date | 2022 |
Deposit Date | Jul 3, 2022 |
Publicly Available Date | Jul 4, 2022 |
Journal | Journal of High Energy Physics |
Print ISSN | 1126-6708 |
Electronic ISSN | 1029-8479 |
Publisher | Scuola Internazionale Superiore di Studi Avanzati (SISSA) |
Peer Reviewed | Peer Reviewed |
Volume | 2022 |
Issue | 7 |
Article Number | 4 |
DOI | https://doi.org/10.1007/jhep07%282022%29004 |
Public URL | https://durham-repository.worktribe.com/output/1200497 |
Related Public URLs | https://arxiv.org/abs/2112.12695 |
Files
Published Journal Article
(1 Mb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
Copyright Statement
This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.
You might also like
New recursion relations for tree-level correlators in anti–de Sitter spacetime
(2022)
Journal Article
Yangian Symmetry in Five Dimensions
(2022)
Journal Article
Cosmological Scattering Equations
(2021)
Journal Article
Ambitwistor Strings in Four Dimensions
(2014)
Journal Article
Amplitudes of 3D and 6D Maximal Superconformal Theories in Supertwistor Space
(2010)
Journal Article
Downloadable Citations
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
SheetJS Community Edition
Apache License Version 2.0 (http://www.apache.org/licenses/)
PDF.js
Apache License Version 2.0 (http://www.apache.org/licenses/)
Font Awesome
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search